# SDR DALA2017112108278

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 40,315 hours, 26,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE BOTH AFT OVERWING EXIT DOORS INOPERATIVE.   R & R THE B5-230 BATTERY PACK.  OPS GOOD.
